# SDR R61A201906118600

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 9,504 hours, 6,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 7ab
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT LIGHT STRIP NEAR SEATS 7AB CRACKED. R&R PHOTOLUMINESCENT LIGHT STRIP NEAR SEATS 7AB IAW AMM 33-50-21.
